MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and confirmed the reported issue.The fse inspected the instrument and found that the rbc aperture #2 was plugged.A brush was used to clear out the obstruction in the aperture and resolve the issue.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported that a specific patient sample run on their dxh800 instrument gave a high platelet (plt) result compared to rerun of the same specimen and a slide review.The customer technical specialist (cts) documented that the initial sample was run on (b)(6) 2020 at 19:42, with a non-credible plt result (1098).The customer reran the same specimen at 23:21, with a plt result of 260, a slide review was also performed to confirmed the second run (plt=260).Instrument printouts were requested but not provided for this event, instrument flagging, if present could not be determined.There was no report of death or injury associated with this incident.There was no impact or change to patient treatment.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key9709332
Report Number1061932-2020-00015
Device Sequence Number16743212
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1